# SDR IPXA10562168

- Difficulty date: July 30, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53152
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBEAM IS CORRODED, BS 879, WL 208, LBL 4.  REPAIRED IAW ER NR10-3741, DATED 23AUG10 AND EO NR B757-5310-39352-A, DATED 8/25/10.
